# SDR AU990383

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Adapter
- Part number: C6TFM102227
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER ATTACHMENT ADAPTER CRACKED THROUGH THE RIGHT ATTACHMENT BOLT HOLE.
